Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 98, NWS Miami, FL

June 23, 2009Broward County, Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 3:09 PM EDT for Broward County, Hendry County, Palm Beach County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 3:09 PM EDT (19:09 UTC)
Expired
Jun 23, 2009, 4:00 PM EDT
In force
51 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Hendry County, FL, Palm Beach County, FL

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:15 PM EDTTSTM WND GST 685 Ssw Rotenberger Wildl, FLMESONET REPORTED GUST OF 59 KNOTS OR 68 MPH AT 315 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:33 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4163 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4163 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 231909
SVRMFL
FLC011-051-099-232000-
/O.NEW.KMFL.SV.W.0098.090623T1909Z-090623T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.

* UNTIL 400 PM EDT

* AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES EAST OF HOLEY
  LAND WILDLIFE MANAGEMENT AREA TO 9 MILES WEST OF ROTENBERGER
  WILDLIFE MANAGEMENT AREA...AND MOVING SOUTHEAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MICCOSUKEE SERVICE PLAZA...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  EAST TOLL GATE ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

DOPPLER RADAR INDICATES THAT THESE STORMS MAY PRODUCE DANGEROUS 
WINDS OF 60 TO 75 MPH ALONG HIGHWAY 27 AND ALLIGATOR ALLEY. DRIVING 
CONDITIONS WILL BE EXTREMELY HAZARDOUS WITH NO VISIBILITY. MOTORISTS 
ARE URGED TO PULL OFF THE ROADWAY AS THESE STORMS PASS THROUGH.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2616 8043 2597 8045 2596 8061 2598 8069
      2599 8069 2598 8087 2604 8087 2625 8088
      2626 8098 2645 8087 2640 8028 2619 8031
TIME...MOT...LOC 1907Z 323DEG 25KT 2640 8049 2636 8096

$$

GS
1 follow-up statement
421 
WWUS52 KMFL 231950
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT TUE JUN 23 2009

FLC011-232000-
/O.CON.KMFL.SV.W.0098.000000T0000Z-090623T2000Z/
BROWARD FL-
350 PM EDT TUE JUN 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN BROWARD COUNTY...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF EAST TOLL GATE ON ALLIGATOR ALLEY
TO 7 MILES SOUTH OF MICCOSUKEE SERVICE PLAZA...MOVING SOUTHEAST AT 30
MPH.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS TO NEAR 70 MPH. 
MESONET SITES HAVE REPORTED 60 TO 70 MPH WINDS ACROSS INLAND BROWARD 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2616 8043 2597 8045 2596 8061 2598 8069
      2599 8069 2598 8087 2625 8088 2617 8087
      2622 8085 2619 8031
TIME...MOT...LOC 1949Z 323DEG 25KT 2605 8044 2607 8087

$$

GS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:57 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 23, 2:57 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT TUE JUN 23 2009

.DISCUSSION...SEVERE THUNDERSTORM WATCH WAS ISSUED EARLIER FOR MOST
OF CENTRAL AND SOUTHERN FLORIDA. THE ATMOSPHERE OVER SOUTHEAST
FLORIDA HAD STABILIZED BUT SINCE THEN HAS DESTABILIZED. SPC IS
PLANNING TO REISSUE ANOTHER WATCH FOR ALL OF SOUTH FLORIDA.

MID/UPPER LEVEL LOW ABOUT 31N/72W IS SPITTING OUT A DECENT SHORT
WAVE MOVING SOUTH THROUGH CENTRAL FLORIDA AND WITH VERY
UNSTABILIZED ATMOSPHERE, SEVERE STORMS ARE A GOOD POSSIBILITY OVER
CENTRAL AND SOUTH FLORIDA.

FOR THE REST OF THE WEEK, HAVE FOLLOWED THE GFS40 MOS GUIDANCE NUMBERS
WITH SCATTERED SHOWERS AND THUNDERSTORMS EVERY AFTERNOON AND EARLY
EVENING. THE TROFING OVER THE ATLANTIC WILL MOVE NORTHEAST AND THE
INFLUENCE FROM SHORT WAVE WILL BE MUCH LESS WITH RIDGING BUILDING
BACK OVER OUR AREA SOMEWHAT AND EXPECT MORE NORMAL TEMPS AND POPS
THROUGH THE WEEKEND.

&&

.MARINE...WINDS WILL BE 15 KNOTS OR LESS AND SEAS 4 FEET OR LESS
THROUGH THE PERIOD.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME SINCE HUMIDITIES ARE
ABOVE CRITICAL VALUES..DISCUSSION...

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  89 / 20 30 30 40
FORT LAUDERDALE  75  89  76  88 / 30 50 30 50
MIAMI            75  90  76  89 / 30 50 30 50
NAPLES           78  90  75  88 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR FLZ069.

AM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651.

GM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR GMZ656-
     GMZ657.

&&

LONG TERM...18/GR
SHORT TERM/AVIATION...65/GS
Hazardous weather outlook, Jun 23, 2:55 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE JUN 23 2009

FLZ063-066>075-168-172>174-240715-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
255 PM EDT TUE JUN 23 2009

...SEVERE THUNDERSTORM WATCH ALL OF SOUTH FLORIDA UNTIL 9 PM EDT...
...HEAT ADVISORY COASTAL COLLIER COUNTY UNTIL 8 PM EDT...
...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EVENING AND SOME THUNDERSTORMS MAY
POSSIBLY BECOME SEVERE OVER THE WESTERN PORTIONS OF SOUTH FLORIDA
WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO BE
POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE
INTO THE GULF WATERS WILL BE CAPABLE OF PRODUCING A WATERSPOUT.

WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

HAIL: HAIL TO NEAR NICKEL SIZE MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY
DRAINED ROADWAYS.

TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF
SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF
BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA
WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY AND RANGE
BETWEEN 105 AND 110 ALONG COASTAL COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD
WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE
BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 23, 1:56 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
156 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     PALMDALE                26.94N 81.31W
06/23/2009  E60 MPH          GLADES             FL   PUBLIC

            FISHEATING CREEK CAMPGROUND EMPLOYEE REPORTED WIND GUSTS
            OF 60 MPH AROUND 145 PM EDT.

&&

RAGARCIA
Special weather statement, Jun 23, 2:10 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT TUE JUN 23 2009

FLZ063-067-068-071-231915-
GLADES FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
INLAND BROWARD COUNTY FL-
210 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS APPROACHING INTERIOR PALM BEACH COUNTY...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
TAYLOR CREEK TO FELDA...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL AFFECT...

CANAL POINT...
BELLE GLADE...
OKEELANTA...
CALOOSA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM EDT
TUESDAY AFTERNOON FOR SOUTHWESTERN FLORIDA.

LAT...LON 2656 8032 2633 8081 2634 8088 2675 8089
      2677 8127 2690 8111 2682 8095 2693 8108
      2675 8087 2680 8095 2677 8093 2669 8074
      2696 8062 2704 8095 2705 8093 2696 8063
      2695 8019
TIME...MOT...LOC 1810Z 303DEG 26KT 2711 8071 2652 8142

BAXTER
Local storm report, Jun 23, 2:28 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     BUCKHEAD RIDGE          27.14N 80.89W
06/23/2009  E60 MPH          GLADES             FL   PUBLIC

            GLADES COUNTY EMERGENCY MANAGEMENT RELAYED REPORT THAT A
            TRANSFORMER BLEW OUT IN BUCKHEAD RIDGE AROUND 200 PM EDT.
            60 MPH WINDS WERE REPORTED IN THE AREA AT THAT TIME.

&&

RAGARCIA
Special weather statement, Jun 23, 2:53 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT TUE JUN 23 2009

FLZ066-067-070-071-073-231915-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
253 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING TOWARDS INTERIOR BROWARD COUNTY...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE GLADE TO 7
MILES NORTHEAST OF HENDRY CORRECTIONAL I/A/P...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS WILL AFFECT...

ALLIGATOR ALLEY IN BROWARD COUNTY...
ROTENBERGER WILDLIFE MANAGEMENT AREA...
HOLEY LAND WILDLIFE MANAGEMENT AREA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2633 8029 2619 8030 2615 8034 2612 8035
      2614 8044 2597 8043 2599 8086 2614 8088
      2646 8088 2647 8102 2656 8088 2646 8088
      2640 8028 2633 8028
TIME...MOT...LOC 1852Z 303DEG 26KT 2666 8065 2640 8115

BAXTER
Local storm report, Jun 23, 2:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     MARINE TSTM WIND 6 E BUCKHEAD RIDGE      27.14N 80.79W
06/23/2009  M55.00 MPH       AMZ610             FL   BUOY

            L001 BUOY ON LAKE OKEECHOBEE REPORTED WIND GUSTS OF 48
            KNOTS OR 55 MPH AT 215 PM EDT.

0215 PM     MARINE TSTM WIND 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
06/23/2009  M56.00 MPH       AMZ610             FL   BUOY

            L005 BUOY ON LAKE OKEECHOBEE REPORTED A WIND GUST OF 49
            KNOTS OR 56 MPH AT 215 PM EDT.

&&

RAGARCIA
Special weather statement, Jun 23, 3:03 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT TUE JUN 23 2009

FLZ067-068-168-232000-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
303 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORMS MOVING TOWARD METRO PALM BEACH COUNTY...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 4 MILES NORTHEAST OF ROTENBERGER
WILDLIFE MANAGEMENT AREA...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL AFFECT...

CALOOSA...
JUPITER FARMS...
NORTH PALM BEACH GENERAL AIRPORT...
JUPITER...
PALM BEACH GARDENS...
RIVIERA BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2632 8007 2634 8023 2634 8075 2696 8028
      2696 8010 2695 8010 2696 8007 2685 8006
TIME...MOT...LOC 1903Z 307DEG 28KT 2689 8030 2643 8077

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSpecial Marine WarningMFL61 min
Jun 22, 9:18 PM EDTSpecial Marine WarningMFL57 min
Jun 22, 10:17 PM EDTSpecial Marine WarningMFL58 min
Jun 22, 11:17 PM EDTSpecial Marine WarningMFL58 min
Jun 23, 12:23 AM EDTSpecial Marine WarningMFL82 min
Jun 23, 1:39 AM EDTSpecial Marine WarningMFL2 hr
Jun 23, 3:37 AM EDTSpecial Marine WarningMFL53 min
Jun 23, 4:56 AM EDTSpecial Marine WarningMFL64 min
Jun 23, 5:40 AM EDTSpecial Weather StatementMFLBroward35 min
Jun 23, 6:22 AM EDTSpecial Marine WarningMFL83 min
Jun 23, 6:24 AM EDTSpecial Weather StatementMFLMartin51 min
Jun 23, 6:42 AM EDTSpecial Marine WarningMFL63 min
Jun 23, 6:50 AM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 7:20 AM EDTSpecial Marine WarningMFL55 min
Jun 23, 7:26 AM EDTSevere Thunderstorm WarningMFLPalm Beach49 min
Jun 23, 7:33 AM EDTSpecial Weather StatementMFLGlades57 min
Jun 23, 7:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningMFLPalm Beach43 min
Jun 23, 7:49 AM EDTSpecial Marine WarningMFL56 min
Jun 23, 8:04 AM EDTSpecial Weather StatementMFLBroward41 min
Jun 23, 8:18 AM EDTSpecial Marine WarningMFL117 min
Jun 23, 8:18 AM EDTSevere Thunderstorm WarningMFLPalm Beach31 min
Jun 23, 8:21 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade, Palm Beach54 min
Jun 23, 8:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 23, 9:15 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
Jun 23, 9:55 AM EDTSpecial Marine WarningMFL65 min
Jun 23, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jun 23, 11:16 AM EDTHeat AdvisoryMFLCollier9 hr
Jun 23, 11:48 AM EDTSpecial Marine WarningMFL57 min
Jun 23, 1:10 PM EDTSpecial Weather StatementMFLCollier65 min
Jun 23, 1:17 PM EDTSpecial Weather StatementMFLGlades28 min
Jun 23, 1:21 PM EDTSpecial Marine WarningMFL24 min
Jun 23, 1:22 PM EDTSevere Thunderstorm WarningMFLGlades38 min
Jun 23, 1:36 PM EDTSpecial Marine WarningMFL54 min
Jun 23, 1:44 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 2:01 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry44 min
Jun 23, 2:20 PM EDTSevere Thunderstorm WarningMFLPalm Beach55 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry63 min
Jun 23, 2:46 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 3:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 23, 3:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach41 min
Jun 23, 3:35 PM EDTSpecial Marine WarningMFL55 min
Jun 23, 3:39 PM EDTSpecial Weather StatementMFLBroward66 min
Jun 23, 3:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe62 min
Jun 23, 3:46 PM EDTSpecial Marine WarningMFL44 min
Jun 23, 3:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jun 23, 3:59 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:09 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 4:14 PM EDTSpecial Marine WarningMFL61 min
Jun 23, 4:18 PM EDTSpecial Weather StatementMFLMiami-Dade57 min
Jun 23, 4:23 PM EDTSpecial Marine WarningMFL97 min
Jun 23, 4:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Jun 23, 4:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 23, 4:51 PM EDTSpecial Marine WarningMFL39 min
Jun 23, 4:54 PM EDTSpecial Marine WarningMFL96 min
Jun 23, 5:01 PM EDTSpecial Marine WarningMFL59 min
Jun 23, 5:52 PM EDTSpecial Marine WarningMFL113 min
Jun 23, 5:56 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 23, 6:33 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 23, 6:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 6:45 PM EDTSevere Thunderstorm WarningMFLBroward30 min
Jun 23, 7:40 PM EDTSpecial Marine WarningMFL65 min
Jun 23, 7:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.